# SDR SWIA202266862

- Difficulty date: August 25, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Out Of Limits
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RH I/B FLAP VANE OUTBOARD CAP DUE TO OUT OF LIMITS ON JOB 27634101 OP 184 CAMP 25383077.     (C-CHECK RO 11/12/2022)    REMOVED AND REPLACED R/H INBOARD FLAP VANE, OUTBOARD CAP P/N: 601R14303-44 REF. CRJ-200 SRM 51-42-13 AND DWG# 601R14302 REV E. C/W 51-900-1003-SKY
